# SDR IPXA2025072986078

- Difficulty date: July 23, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327076200000
- Part serial: A300532040552
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 251LG HAS COMPOSITE DAMAGE TO EDGE.MCD FLOOR PANEL REPAIRED IAW A300-600 SREO-42721-REQ001
